Your donations pay for the CIH Forum hosting and software.
Please help the CIH Forums by disabling AdBlock Plus on this page.
Forum Home Forum Home :: Miscellaneous :: Off-Topic
  New Posts New Posts RSS Feed - Where to report Cymbalta withdrawal symptoms?
  FAQ FAQ  Forum Search   Events   Register Register  Login Login

Where to report Cymbalta withdrawal symptoms?

 Post Reply Post Reply
Author
Message
Angry McPisseron View Drop Down
Honor Roll
Honor Roll
Avatar
Formerly AngryMcPisseron

Joined: 20 Apr 2008
Location: Fresno CA.
Status: Offline
Points: 11937
Post Options Post Options   Thanks (0) Thanks(0)   Quote Angry McPisseron Quote  Post ReplyReply Direct Link To This Post Topic: Where to report Cymbalta withdrawal symptoms?
    Posted: 22 Aug 2019 at 7:07pm
I went off duloxetine (Cymbalta) cold-turkey yesterday 08-21-19 (because my quack doctor quit prescribing refillsand I experienced some terrible symptoms shortly after retiring for the night.
 
It started with the 'brain zaps' that I already knew to expect and as I finally started to doze off, I began feeling an intense dread, followed by becoming paralysed and blind! 
 
If I concentrated extremely hard, I could 'snap out' of it and return to normal consciousness. After this occurred several times in rapid succession, I got out of bed, flipped on the light, and quickly looked up "duloxetine withdrawal symptoms" on my computer.
 
After several minutes, I returned to bed, laid on the opposite side of my body that I normally lie on for ~ten minutes, flipped over to my usual "side", and had an uneventful sleep.
 
I was not able to find these particular withdrawal symptoms online, and I'm looking for an official channel on which to report this.
 
Any ideas here?

Back to Top
Sponsored Links



Back to Top
Jimbo View Drop Down
Honor Roll
Honor Roll
Avatar

Joined: 19 Apr 2008
Location: Florida
Status: Offline
Points: 48825
Post Options Post Options   Thanks (0) Thanks(0)   Quote Jimbo Quote  Post ReplyReply Direct Link To This Post Posted: 22 Aug 2019 at 8:07pm
I would recommend contacting the company who manufactures it.

I'm sure they'll be more than willing, eager and happy to fairly and generously compensate you for any physical, emotional or psychological problems you might have experienced, as well as any you might experience in the future.

Just give them a call and I'm certain they'll jump right on it and see to it that you're well taken care of. Thumbs Up

I'd get somebody else to start my car in the morning if I were you , though. LOL



Great news guys.... With the Air Hawk, flat balls are no longer a problem!!!
Back to Top
Angry McPisseron View Drop Down
Honor Roll
Honor Roll
Avatar
Formerly AngryMcPisseron

Joined: 20 Apr 2008
Location: Fresno CA.
Status: Offline
Points: 11937
Post Options Post Options   Thanks (0) Thanks(0)   Quote Angry McPisseron Quote  Post ReplyReply Direct Link To This Post Posted: 23 Aug 2019 at 1:50am
Thank you ever so very much for your extremely sound advice!!! Beer
I'll get on the blower first thing in thermorning!!! Big smile

Back to Top
PaWolf View Drop Down
Revolutionary
Revolutionary
Avatar
Hoary Ol' Chestnut... doncha know....

Joined: 15 Apr 2008
Location: GreatWhiteNorth
Status: Online
Points: 40693
Post Options Post Options   Thanks (0) Thanks(0)   Quote PaWolf Quote  Post ReplyReply Direct Link To This Post Posted: 23 Aug 2019 at 2:02am
Shocked
Originally posted by Angry McPisseron Angry McPisseron wrote:

I went off duloxetine (Cymbalta) cold-turkey yesterday 08-21-19 (because my quack doctor quit prescribing refills) and I experienced some terrible symptoms shortly after retiring for the night.
 
It started with the 'brain zaps' that I already knew to expect and as I finally started to doze off, I began feeling an intense dread, followed by becoming paralysed and blind! 
 
If I concentrated extremely hard, I could 'snap out' of it and return to normal consciousness. After this occurred several times in rapid succession, I got out of bed, flipped on the light, and quickly looked up "duloxetine withdrawal symptoms" on my computer.
 
After several minutes, I returned to bed, laid on the opposite side of my body that I normally lie on for ~ten minutes, flipped over to my usual "side", and had an uneventful sleep.
 
I was not able to find these particular withdrawal symptoms online, and I'm looking for an official channel on which to report this.
 
Any ideas here?

ShockedShocked   

Ang!

DO NOT try and get off Cymbalta 'cold turkey'!!!

Just read up on it and NOT a good thing to do - check with a doctor FIRST.

Here's the link I read - check it out CAREFULLY!

X               <sig.nature>
"What we do for ourselves dies with us, What we do for others is and remains immortal." - Albert Pike
Back to Top
Angry McPisseron View Drop Down
Honor Roll
Honor Roll
Avatar
Formerly AngryMcPisseron

Joined: 20 Apr 2008
Location: Fresno CA.
Status: Offline
Points: 11937
Post Options Post Options   Thanks (0) Thanks(0)   Quote Angry McPisseron Quote  Post ReplyReply Direct Link To This Post Posted: 23 Aug 2019 at 2:37am
I had no choice but to go off it cold turkey -- the damn quack doctor himself refused to renew the Rx and simply chose to allow me to suffer. Cry

Back to Top
Thor View Drop Down
Revolutionary
Revolutionary
Avatar

Joined: 16 Apr 2008
Location: Rockaway, NJ
Status: Offline
Points: 57943
Post Options Post Options   Thanks (0) Thanks(0)   Quote Thor Quote  Post ReplyReply Direct Link To This Post Posted: 23 Aug 2019 at 9:07am
Originally posted by Angry McPisseron Angry McPisseron wrote:

I had no choice but to go off it cold turkey -- the damn quack doctor himself refused to renew the Rx and simply chose to allow me to suffer. Cry
 
Were you going through too much of it?  I can't imagine a doctor doing this unless he suspects abuse.  Or maybe he's prescribing it too much and to too many people, and is under investigation?
 
 
 
 
Back to Top
Angry McPisseron View Drop Down
Honor Roll
Honor Roll
Avatar
Formerly AngryMcPisseron

Joined: 20 Apr 2008
Location: Fresno CA.
Status: Offline
Points: 11937
Post Options Post Options   Thanks (0) Thanks(0)   Quote Angry McPisseron Quote  Post ReplyReply Direct Link To This Post Posted: 23 Aug 2019 at 1:08pm
Originally posted by Thor Thor wrote:

Were you going through too much of it?  I can't imagine a doctor doing this unless he suspects abuse.  Or maybe he's prescribing it too much and to too many people, and is under investigation?
 
I was taking the drug precisely as prescribed: one (1) 60mg capsule once daily.
So the "under investigation" scenario seems plausible at very minimum.

Back to Top
PaWolf View Drop Down
Revolutionary
Revolutionary
Avatar
Hoary Ol' Chestnut... doncha know....

Joined: 15 Apr 2008
Location: GreatWhiteNorth
Status: Online
Points: 40693
Post Options Post Options   Thanks (0) Thanks(0)   Quote PaWolf Quote  Post ReplyReply Direct Link To This Post Posted: 23 Aug 2019 at 5:46pm
Originally posted by Angry McPisseron Angry McPisseron wrote:

Originally posted by Thor Thor wrote:

Were you going through too much of it?  I can't imagine a doctor doing this unless he suspects abuse.  Or maybe he's prescribing it too much and to too many people, and is under investigation?
 
I was taking the drug precisely as prescribed: one (1) 60mg capsule once daily.
So the "under investigation" scenario seems plausible at very minimum.

Use Google to find out if there are any Cymbalta Support Groups - hopefully one in your local area, or maybe even drop in on a NA (Narcotics Anonymous) meeting as many good people attend with the purpose of helping each other heal and gain strength. There may be a lot of good insight, ideas, and advice available. 
 
You also may have a valid Malpractice case, also (just my thoughts - I'm not a doctor or a lawyer). There may be someone around here who is better suited to provide better/more professional advice.

Another 'gut thought':

Best addressed quietly and singularly (not as one of those 'class action' lawsuits commercials).  
X               <sig.nature>
"What we do for ourselves dies with us, What we do for others is and remains immortal." - Albert Pike
Back to Top
aka ron View Drop Down
Honor Roll
Honor Roll
Avatar

Joined: 11 Apr 2009
Location: WI
Status: Offline
Points: 27434
Post Options Post Options   Thanks (0) Thanks(0)   Quote aka ron Quote  Post ReplyReply Direct Link To This Post Posted: 23 Aug 2019 at 6:15pm
I don't do prescription drugs, maybe it's all of the bullsh*t side effects!  Maybe it's how they test these drugs, while making big ass profits, on people who are already almost dead.

IMHO, If Angry S needs the drug...somebody f*cked up!

THE WIFE HAS HAD SOME PROBLEMS WITH THE INSURANCE AND THE DRUGS SHE NEEDS, freaking cap lock!  They always seem to work it out!
I can't complain but sometimes I still do.
Back to Top
 Post Reply Post Reply
  Share Topic   

Forum Jump Forum Permissions View Drop Down

Forum Software by Web Wiz Forums® version 11.04
Copyright ©2001-2015 Web Wiz Ltd.

This page was generated in 0.078 seconds.